# SDR AALA201803169028

- Difficulty date: March 5, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SLAT TRACK NR 6 LOWER MID BOLT, RIGHT WING,  BETWEEN  6132 TO 6699,  RIBS 11 TO 12.   REPLACED THE BOLT IAW AMM 27-84-64.
